Contract grant sponsor: Australian Research Council; Contract grant number: FT110100629.
Article first published online: 14 JAN 2013
© 2013 Wiley Periodicals, Inc.
Journal of Graph Theory
Volume 75, Issue 1, pages 37–47, January 2014
How to Cite
Zhou, S. (2014), Unitary Graphs. J. Graph Theory, 75: 37–47. doi: 10.1002/jgt.21721
- Issue published online: 22 OCT 2013
- Article first published online: 14 JAN 2013
- Manuscript Revised: 1 DEC 2012
- Manuscript Received: 18 MAY 2011
- Australian Research Council. Grant Number: FT110100629
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!